# SDR SWIA202265507

- Difficulty date: February 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME STUB P/N: SH670-33260-3 AT FWD BAGGAGE BAY FS501.00.     (C-CHECK RO 4/25/2022)     REMOVED FRAME P/N: SH670-33260-3 FROM STRG 25L TO STRG 26L, FS 501.00 REF. CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND  INSTALLED NEW FRAME STUB SH 670-33260-3 AT FS 501 REF DRAWING SH 670-33750 REV AA AND CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. PRESSURE LEAK WAS GOOD.COMPLIED WITH 51-900-1002-SKY
